Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sshardlow

Can i stop taking accutane now????

Recommended Posts

Hi i have been on accutane for 21 weeks but i have about 2weeks and 2 days worth of supply left.... Can i just stop now because im wanting my skin to thicken back up before i go back to school so i look the best i possibly can with the scarring that is left behind??????

Link to comment
Share on other sites

it's best to complete your course to be safe. Your skin isn't going to magically change within two weeks, accutane stays in your system for a while after ending treatment.

Link to comment
Share on other sites

The problem i have is that its five weeks before i start back at school and if i stop now it should have started to be out of my system... i dont know what to do!!! In the past two months nothing has changed with my skin apart from it has become thinner and the spots i have are inactive with plenty of scarring around them....

HELP!!!

Link to comment
Share on other sites

Finish your course, that's my advice. Who knows if not finishing will result in your acne coming back, you never know: tane is crazy stuff.

Link to comment
Share on other sites

Yeah your right craigeroo best to be safe i suppose... Just looked at my cumulative dosage too and by the time i finish i will be just over 125mg/kg which is near the minimum amount doctors seem to say you need to have to get any decent results so i better carry on!!!

Hope it ends well for everyone!!

Good luck accutane people!!!!

Edited by sshardlow
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×